zbMATH — the first resource for mathematics

Fractional abstract Cauchy problems. (English) Zbl 1242.34008
Fractional abstract Cauchy problems with order \(\alpha \in (1,2)\) are studied. Existence and uniqueness of mild solutions and strong solutions of the inhomogeneous fractional Cauchy problem are established.

34A08 Fractional ordinary differential equations and fractional differential inclusions
47D06 One-parameter semigroups and linear evolution equations
34A12 Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions to ordinary differential equations
34C60 Qualitative investigation and simulation of ordinary differential equation models
Full Text: DOI
[1] Gorenflo R., Mainardi F.: Fractional calculus: integral and differential equations of fractional order. In: Carpinteri, A., Mainardi, F. (eds) Fractals and Fractional Calculus in Continuum Mechanics, pp. 223–276. Springer, New York (1996)
[2] Podlubny I.: Fractional Differential Equations. Academic Press, New York (1999) · Zbl 0924.34008
[3] Hilfer R.: Applications of Fractional Calculus in Physics. World Scientific, Singapore (2000) · Zbl 0998.26002
[4] Kilbas, A.A., Srivastava H.M., Trujillo J.J.: Theory and applications of fractional differential equations. In: North-Holland Mathematics Studies, vol. 204. Elsevier Science B.V., Amsterdam (2006) · Zbl 1092.45003
[5] Delbosco D., Rodino L.: Existence and uniqueness for a nonlinear fractional differential equation. J. Math. Anal. Appl. 204, 609–625 (1996) · Zbl 0881.34005 · doi:10.1006/jmaa.1996.0456
[6] Eidelman S.D., Kochubei A.N.: Cauchy problems for fractional diffusion equations. J. Differ. Eq. 199, 211–255 (2004) · Zbl 1068.35037 · doi:10.1016/j.jde.2003.12.002
[7] Anh V.V., Leonenko N.N.: Spectral analysis of fractional kinetic equations with random data. J. Stat. Phys. 104, 1349–1387 (2001) · Zbl 1034.82044 · doi:10.1023/A:1010474332598
[8] Niu M., Xie B.: A fractional partial differential equations driven by space-time white noise. Proc. Am. Math. Soc. 138, 1479–1489 (2010) · Zbl 1186.60061 · doi:10.1090/S0002-9939-09-10197-1
[9] Bazhlekova, E.: Fractional Evolution Equations in Banach Spaces. Ph.D. Thesis, Eindhoven University of Technology (2001)
[10] Prüss J.: Evolutionary Integral Equations and Applications. Birkhäuser, Basel, Berlin (1993) · Zbl 0784.45006
[11] Li M., Zh Q.: On spectral inclusions and approximation of \(\alpha\)-times resolvent families. Semigroup Forum 69, 356–368 (2004) · Zbl 1096.47516
[12] Chen C., Li M.: On fractional resolvent operator functions. Semigroup Forum 80, 121–142 (2010) · Zbl 1185.47040 · doi:10.1007/s00233-009-9184-7
[13] Li, F.-B., Li, M., Zheng, Q.: Fractional evolution equations governed by coercive differential operators. Abstr. Appl. Anal. 2009, Article ID 438690 (2009) · Zbl 1168.47036
[14] Li M., Li F.-B., Zheng Q.: Elliptic operators with variable coefficients generating fractional resolvent families. Int. J. Evol. Eq. 2, 195–204 (2007) · Zbl 1155.45006
[15] Li M., Chen C., Fu-Bo Li.: On fractional powers of generators of fractional resolvent families. J. Funct. Anal. 259, 2702–2726 (2010) · Zbl 1203.47021 · doi:10.1016/j.jfa.2010.07.007
[16] Umarov, S.: On fractional Duhamel’s principle and its applications. ArXiv 1004: 2098 · Zbl 1247.34010
[17] Zaslavsky G.M.: Fractional kinetic equation for Hamiltonian chaos. Phys. D 76, 110–122 (1994) · Zbl 1194.37163 · doi:10.1016/0167-2789(94)90254-2
[18] Baeumer B., Meerschaert M.M.: Stochastic solutions for fractional Cauchy problems. Frac. Calc. Appl. Anal. 4, 481–500 (2001) · Zbl 1057.35102
[19] Meerschaert M.M., Nane E., Vellaisamy P.: Fractional Cauchy Problems on Bounded Domains. Ann. Probab. 37, 979–1007 (2009) · Zbl 1247.60078 · doi:10.1214/08-AOP426
[20] Brezis, H.: Opérateurs Maximaux Monotones et Semi-groupes de Contrations dans les Espaces de Hilbert. Math. Studies 5, North-Holland, Amsterdam (1973)
[21] Yosida K.: Functional Analysis, 6th Edition. Springer, New York (1980) · Zbl 0435.46002
[22] Arendt W.: Vector-value Laplace transforms and Cauchy problems. Israel J. Math. 59, 327–352 (1987) · Zbl 0637.44001 · doi:10.1007/BF02774144
[23] Arendt W., Kellerman H.: Integrated solutions of Volterra integrodifferential equations and applications. In: Da Prato, G., Iannelli, M. (eds) Volterra Intergral differential Equations in Banach Spaces and Applications, pp. 21–51. Longman Sci. Tech, Harlow, Essex (1989)
[24] Arendt, W., Batty, C., Hieber, M., Neubrander, F.: Vector-valued Laplace transforms and Cauchy problems. Monogr. Math. vol. 96. Birkhäuser, Basel (2001) · Zbl 0978.34001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.